Bloating and gas from stool softener?

Possible. There are certainly some stool softeners that have high levels of certain chemicals that when in your GI tact can certainly cause the symptoms you describe. There are many other options for you - talk to your doctor about which ones would be right for you so that you don't get a nickname such as toot!

Related Questions

Passing gas but very little stool for several days (using stool softener for the last 3). Differential?

Are you eating? If you are not eating much, you will not pass much stool. Also, if you are constipated sometimes you will be able to pass gas but not much stool. Try an enema. Get plenty of fiber, be sure you are eating fruits and veg. If no better in a few days, see a doctor. By the way you should not be taking both an amphetamine and Vyvanse (lisdexamfetamine) since these are similar medicines. Could be cause if your tremors. Read more...
Constipation. Looks like you have constipation. The causes of constipation are several. Can't give an accurate diagnosis without examination. Read more...

I am having a lot of gas and mild cramping but can not go....feel bloated and scared I am on pain meds and have been on stool softeners should I take?

The pain meds. might be related but there is medication for treating OPIATE induced constipation! The symptoms may be due to IBS C (Irritable Bowel Syndrome C(Constipation) In any case inform your Treating Physician for suggestions and possible GI evaluation! Hope this helps! Dr Z. Read more...